i was on abilify for a short time but i took it with another medication as well. My side effects were mainly just super groggy and it actually made me more depressed. I know for me they were better alone as a downer. If i was having anxiety issues they would help me calm down quick. I no longer take them because they just make me spaced out and groggy.
I take Abilify and have for more than two years. I developed akathisia, a movement disorder that stops when you stop the med. I take propranolol, which is primarily used for high blood pressure and anxiety and also takes care of akathisia. I have no other side effects from Abilify. It has worked well for me in dealing with depression.
I took it for awhile and it didn't work well for me. My depression didn't improve and I had a really bad restless and uneasy feeling all of the time. It was like I couldn't control my thoughts. I hated it.
I took Abilify for almost a year for Bipolar Disorder II, both in combination with Lithium and on it's own. When I was on the Abilify alone, I noticed uneasyness and racing thought, similar to what cowgirlnerd said. I felt more hypomanic than usual, so I suppose it had kind of an "upper" effect for me. When used in combination with the Lithium, I felt much more balnanced and steady. The only side effect I experienced was shakiness of hands and trembling, but that was an effect of both drugs.
I have been a hot mess since I was DX with Cyclothymia and just about fell apart from getting that DX.
Was given Effexor 225 mg which is the max, then came Seroquel which made my neck glands really swollen like I had some Lymph Node Infection. I dumped it down toilet then was given Abilify which also hurts my neck glands, and makes me feel like my tongue and body want to jump out of my skin. I am super restless, interupt, finish people's sentences, cannot sleep and hate it. I have not taken it for a night or two and want to dump it out too.
Just want to go back on Pristiq and not even be on any anti-psychotic for my Cyclothymia. *uck it. Think I am just going to stay on the Effexor which I know is not as fab as other anti-depressants, but my MD loves that RX.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.